# SDR UPS00832123

- Difficulty date: February 29, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 FRAME AND WEB HAVE DOUBLE DRILLED HOLES AND FRAME IS CRACKED AT STA 1400  BETWEEN STR 33R & 34R.  REMOVED DAMAGED AREA IAW DC8 SRM 53-2-0.  MAT ID FOR DOUBLER .037 7075-T 6 IAW DOUGLAS DWG 5616674 PO 316935.  FABBED DOUBLER IAW DC8 SRM 53-2-0 FIG 1D.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED DOUBLERS IAW DC8 SRM 51-1-21, 51-1-20D.
